# SDR DALA2025063004826

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 83,474 hours, 10,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 AFT CARGO DOOR FRAME FORK CRACK AT FR 61 AND FR 61A. CORRECTIVE ACTION: R/R PER ERA 627219-14 AD REV ORIGINAL (1053018)
